You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1969-1970/22/1
Sur un problème de S. Gołąb
Download
PDF
- Sur un problème de S. Gołąb
Article
Original scientific text
Title
Sur un problème de S. Gołąb
Authors
E. Siwek
1
,
A. Zajtz
2
Affiliations
Katowice
Kraków
Annales Polonici Mathematici
1969-1970/22/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
107-120
Main language of publication
French
Published
1969
Exact and natural sciences
mathematics